# SDR ASAA2013040194310

- Difficulty date: April 1, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 19,214 hours, 5,937 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 002471
- Condition: Failed
- Location: Ee Bay
- Part time: 24,424 hours, 7,593 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, VERTICAL SPEED MODE WOULD NOT RESPOND TO ANY INPUTS.  `A` SIDE WAS MASTER & A/P `A` ENGAGED.  REPLACED NR 1 FMC COMPUTER IAW MM TASKS 34-61-02-000-0801 & 34-61-02-400-801.  CROSSLOAD SOFTWARE INAW MM 34-61-00-470-806. VERIFIED SOFTWARE CONFIGURATION IAW MM 34-61-00-750-801. OPS CHECKED FMC SYS IAW MM TASK 34-61-00-710-801.
